# SDR SIMA20130107001

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,252 hours, 29,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Part serial: 145058
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND OIL CANNING OF FUSELAGE SKIN BETWEEN FRAME 19 AND FRAME 23 STRINGER 11L - 12L. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FUSELAGE SKIN IAW AEA EO EM-53MR-2052.  THE AIRCRAFT WAS RETURNED TO SERVICE.
